Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from wisdom teeth pain, unable to operate. Taking novaclox lb medication. Treatment?

Hello sir actually m having 4 wisdom tooths n dentist has told me to take NOVACLOX LB for pain but wenever i took it my stomach gets upset .can u tell me hw to avoid dis un bearable pain widout taking dis medicine or some alternative medicine . My wisdom tooths are in their early stage n cant be treated right now . my email id is YYYY@YYYY
Asked On : Mon, 3 Sep 2012
Answers:  7 Views:  799
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Thanks for asking,
As your one wisdom tooth is erupting so debris gets accumulated under the flap covering the tooth.
It causes inflammation and ultimately pain.
Consult a dentist for irrigation under the flap(operculum), follow antibiotic coverage.
Stomach upset occurs due to antibiotic so take an antacid before antibiotic and couple metrogyl 200 mg with it.
Maintain oral hygiene and use antiseptic mouthwash.
Do warm saline rinses daily for healing.
Take care
Answered: Sun, 14 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Dentist, Periodontics Dr. Palvi 's  Response
thanks for the query...
well, the stage of your wisdom teeth doesn't matter... just go for their X-rays...
if sufficient space is available then allow them to erupt... ask your dentist to help them erupt by removing the flap over them...
if sufficient space is not available, get them extracted...
ask your dentist to change your antibiotic...
for symptomatic relief, request you dentist to irrigate the area involved...
and also do warm saline rinses at home 6-7 times a day...
hope it will help you...
take care...
Answered: Mon, 15 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Asif Ahmed's  Response
NOVACLOX LB,this medicine contains lactobacillus,which means its most common side effect is stomach upset.therefore i would like you to change your antibiotic group.for your toothache i would suggest to go for an analgesic like diclufenac or ibuprofen.
get well soon
Answered: Mon, 15 Jul 2013
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response

Thanks for asking the query,

Stomach upset is due to the antibiotics prescribed to you.
Take an antacid tablet half an hour before meal.

Take an OPG x-ray of your wisdom tooth and plan for the extraction.
Wisdom tooth does not have any significant role in mastication and occlussion so its better to get it extracted if causing trouble.

Hope this helps out.

Answered: Sat, 27 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Divya Ravichandran's  Response
Hello sir, the drug which you have referred here is an antibiotic and not a pain reliever. And this antibiotic can cause stomach upsets. And antibiotics need to be taken as a course and not on an as and when required basis. Instead you can be put on pain relief medicines only after evaluation by your physician or dentist for the severity of the pain. And these wisdom tooth eruptions usually do not last for long. They might subside on their own unless they impinge badly on the surrounding structures or inflamed or infected. Try preventing food particles from lodging near them by rinsing well after each meal. Warm saline gargles can help . Hope you get better soon! Take care!
Answered: Tue, 4 Sep 2012
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response

Thanks for writing to us.

Stomach upset while taking novaclox lb may be due to acidity .

Take antacid tablets half an hour prior to food intake.

Depending on the space available for wisdom tooth eruption,it has to be either extracted or flap overlying tooth has to be removed.

Please do visit your dentist and get further treatment done.

Take care.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Dentist Dr. Sapna Purwaha's  Response
since your dentist have prescribed you with antibiotics
it seem your wisdom tooth is infected .antibiotics
have to be taken to lower the inection.since antibiptics
do cause stomach upset i would advice you take vitamin supplements
and antacids along.have short meals every 3hrs.drink
plenty of water.rinse mouth with warm saline water twice dailt.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor